# SDR SWAA2022050490507

- Difficulty date: April 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26R BS 540; WL 148.5 PLUS 4 INCHES FWD CARGO COMPARTMENT 2022-168658 / REPAIRED STRINGER 26R BS 540; WL 148.5 PLUS 4 INCHES FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND B737-700 SRM 51-40-02 MADE REPAIR PARTS STRINGER SECTION (1 E/A); CHANNEL (1 E/A) AND ANGLES (2 E/A) MATERIAL P/N: 7075-T0/0.045/0.050 IN. PO:2021-183871; 2021-139514 . HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 IAW BAC 5602 TABLE IV AND TABLE X. TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23. SEE INDIVIDUAL SIGN-OFF BELOW;[05] REPAIRED STRINGER 26R BS 540; WL 148.5 PLUS 4 INCHES FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND B737-700 SRM 51-40-02 MADE REPAIR PARTS STRINGER SECTION (1 E/A); CHANNEL (1 E/A) AND ANGLES (2 E/A) MATERIAL P/N: 7075-T0/0.045/0.050 IN. PO:2021-183871; 2021-139514 . HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 IAW BAC 5602 TABLE IV AND TABLE X. TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23. SEE INDIVIDUAL SIGN-OFF BELOW
